# SDR 08FDEA00942

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5796512000751
- Condition: Eroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 RT WING FLAP FAIRING HAS NUMEROUS SPOTS OF EROSION AND CHIPPED PAINT. PAINTED IAW AMM 51-75-10-8.
